# SDR USAA2009090292318

- Difficulty date: September 2, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 63,338 hours, 28,391 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 175
- Condition: Low Pressure
- Location: L1 Door
- Part time: 63,805 hours, 28,566 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 614 - ATL - EMERGENCY EGRESS SYSTEM - L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW.  MAINTENANCE SERVICED L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
